About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 823961, 9 pages
http://dx.doi.org/10.1155/2013/823961
Research Article

On a Multipoint Boundary Value Problem for a Fractional Order Differential Inclusion on an Infinite Interval

1Department of Mathematics, Faculty of Sciences, Razi University, Kermanshah 67149, Iran
2Department of Mathematics and Computer Sciences, Faculty of Art and Sciences, Cankaya University, 06530 Ankara, Turkey
3Institute of Space Sciences, P.O. BOX MG-23, 76900 Magurele, Bucharest, Romania
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
5Department of Mathematics, Texas A & M University-Kingsville, 700 University Boulevard, Kingsville, USA
6Department of Mathematics, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia

Received 12 January 2013; Accepted 22 January 2013

Academic Editor: José Tenreiro Machado

Copyright © 2013 Nemat Nyamoradi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Sotiris K. Ntouyas, “Existence results for fractional differential inclusions arising from real estate asset securitization and HIV models,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Ahmed Alsaedi, Sotiris K. Ntouyas, and Ravi P. Agarwal, “A nonlocal multi-point multi-term fractional boundary value problem with Ri emann-Liouville type integral boundary conditions involving two indices,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Chuanbao Wen, “Exact solutions for fractional partial differential equations by a new frac tional sub-equation method,” Advances In Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Thanin Sitthiwirattham, and Sotiris K. Ntouyas, “Boundary value problems for a new class of three-point nonlocal Riemann-Lio uville integral boundary conditions,” Advances In Difference Equations, 2013. View at Publisher · View at Google Scholar